# SDR ASAA2022120541055

- Difficulty date: December 5, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N464AS
- Make and model: Boeing 737990ER
- Aircraft serial: 40714
- Aircraft time: 32,503 hours, 10,089 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Message
- Condition: False Activation
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

"CONT CAB" LIGHT CAME ON AFTER ENGINE, RAN ASA QRH, LIGHT RESETS WITH MASTER CAUTION. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE TEST REF B737-900 AMM 21-61-00-700-806-002. #2 CONTROLLER FLT DECK TRIM VALVE FAULTED PREVIOUS LEG. PERFORMED INITIAL INSPECTION. ACCOMPLISHED PACK/ ZONE TEMPERATURE CONTROLLER BITE TEST ON SYSTEM #1 AND #2. NO FAULTS FOUND AT THIS TIME. INTERMITTENT FAULT SUSPECTED. REF B737-900 AMM 21-61-00 FOR BITE TEST.
